# SDR DALA2019120307014

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 122,341 hours, 22,135 cycles
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Condition: Overheated
- Location: Psu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS SMOKE IN CABIN AT 40AB. PER CREW DEBRIEF CORRECT LOCATION IS 34AB. FOUND PSU DECODER W/ INTERIOR THERMAL DAMAGE. NO ADJACENT DAMAGE. REMOVED 34AB DECODER PER ERA 583507-14 INSTALLED PSUD AT 34AB. RE-INSTALLED TERMINATION PLUG AT LAST ROW PER B767 WDM 23-34-18 AND ER/A 583507-14MULTIPLE LOCATIONS READING AND F/A CALL LIGHTS REMAIN INOP REFERENCE NEF LOG #'S 1380272 AND 1380275 FOR CORRECTIVE ACTION
